Previous |  Up |  Next

Article

Title: Isonemality and mononemality of woven fabrics (English)
Author: Zelinka, Bohdan
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 28
Issue: 3
Year: 1983
Pages: 194-198
Summary lang: English
Summary lang: Czech
Summary lang: Russian
.
Category: math
.
Summary: The paper studies the diagrams of woven fabrics consisting of white and black squares as geometrical objects and described their symmetries. The concepts of isonemality and mononemality due to B. Grünbaum and G. C. Shephard are used. A conjecture of these authors is proved in a particular case. (English)
Keyword: woven fabric patterns
Keyword: isonemality
Keyword: mononemality
MSC: 05B30
MSC: 05B45
MSC: 05B99
MSC: 51M20
MSC: 52A37
idZBL: Zbl 0515.05027
idMR: MR0701738
.
Date available: 2008-05-20T18:22:10Z
Last updated: 2015-06-18
Stable URL: http://hdl.handle.net/10338.dmlcz/104026
.
Reference: [1] J. Čapek: Basic bindings of fabrics and their derivates.(Czech). SNTL Praha 1977.
Reference: [2] B. Grünbaum G. C. Shephard: Satins and Twills: An Introduction to the Geometry of Fabrics.Math. Magazine 53 (1980), 139-161. MR 0600071, 10.2307/2690105
.

Files

Files Size Format View
AplMat_28-1983-3_6.pdf 807.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo